# SDR IXXA2022040104

- Difficulty date: March 23, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N359AZ
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 123,277 hours, 21,694 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Part number: 311T1150U30
- Part serial: NSN
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

I/B UPPER ATTACH FITTING AFT OF PNL 436AL DAMAGED  NAC 200
